# SDR USAASB98287

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Engine: Cfmint CFM563B2
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 332A13061
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSY - FLT 2180 - AFTER TAKEOFF FROM MSY AT APPROX 2,500 FT, THE NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED.  CHECKLIST WAS ACCOMPLISHED AND AS POWER WAS REDUCED ON THE NR 1 ENGINE, THE LIGHT EXTINGUISHED.  CAPTAIN DECIDED TO RETURN TO FIELD AT MSY WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED BUT THE CABIN WAS PREPPED FOR AN EMERGENCY.  MAINTENANCE FOUND THE NR 1 ENGINE NINTH STAGE DUCT BLOWN.  REPLACED SAME.  LEAK CHECK AND OPS CHECK GOOD.  (M)
